RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2010, Volume 7, Pages 255–274 (Mi semr243)  

This article is cited in 1 scientific paper (total in 1 paper)

Research papers

On the exact estimations of the best $M$–terms approximation of the Besov class

G. A. Akishev

E. A. Buketov Karaganda State University

Abstract: The anisotropic Lebesgue space of periodic functions is considered in this paper. The exact estimate of the $M$-term of approximation function O. V. Besov's classes in the space Lebesgue with anisotropic metric is obtained in the paper.

Keywords: Lebesgue space, Besov's classes, anisotropic metric

Full text: PDF file (840 kB)
References: PDF file   HTML file
UDC: 517.51
MSC: 42A30
Received December 20, 2009, published September 14, 2010

Citation: G. A. Akishev, “On the exact estimations of the best $M$–terms approximation of the Besov class”, Sib. Èlektron. Mat. Izv., 7 (2010), 255–274

Citation in format AMSBIB
\Bibitem{Aki10}
\by G.~A.~Akishev
\paper On the exact estimations of the best $M$--terms approximation of the Besov class
\jour Sib. \`Elektron. Mat. Izv.
\yr 2010
\vol 7
\pages 255--274
\mathnet{http://mi.mathnet.ru/semr243}
\elib{https://elibrary.ru/item.asp?id=15522152}


Linking options:
  • http://mi.mathnet.ru/eng/semr243
  • http://mi.mathnet.ru/eng/semr/v7/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akishev G., “Estimations of the Best M - Term Approximations of Functions in the Lorentz Space With Constructive Methods”, Bull. Karaganda Univ-Math., 87:3 (2017), 13–26  mathscinet  isi
  • Number of views:
    This page:451
    Full text:86
    References:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021